Can sleeping pills cause insomnia?

0 votes
asked Feb 13 in Other- Health by noabucket54999 (570 points)
Can sleeping pills cause insomnia?

1 Answer

0 votes
answered 4 days ago by lulumeon (28,670 points)
Long term use of sleeping pills can lead to and cause insomnia or at least may cause your insomnia to be worse where you will need to depend on taking sleeping pills to get to sleep.

If you've taken sleeping pills long term and then suddenly run out of them or decide to stop taking them for a few nights then you may not be able to sleep anymore at all without them.

That has happened to me but after a month of not taking the sleeping pills then my body readjusts and eventually gets to sleep.

Taking sleeping pills really should be just for short term if possible but some people have really severe insomnia and taking sleeping pills and even prescription sleeping pills is the only real way for them to get sleep.

Without sleep your health declines as we need sleep so it's either sleeping pills which can also be bad for your health or not get enough sleep and still have bad health.

23,860 questions

25,715 answers

126 comments

829,541 users

...